# SDR QXEA9902667

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 653.349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION NUMEROUS PLACED AROUND RIVETS ON TOP OF FRAME X653.349, BETWEEN STRINGER 23S AND 23P.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 1-2, PARAGRAPH 1 AND 2, SRM 51-20-11, PAGE 6, PARAGRAPH 2C AND SRM 51-40-11.
